# SDR ASOA201000669

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 14,894 hours, 10,212 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20579
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY LIGHT INOP.  (RESOLVED ON W/O: 157833 TASKCARD: N/R-00002 ), R & R NR 2 EMERGENCY BATTERY CHARGER ASSY IAW AMM 33-51-05 OPS CHECK IS GOOD.   (CLOSED)
